JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
A numerical method for nonlinear eigenvalue problems using contour integrals
Junko AsakuraTetsuya SakuraiHiroto TadanoTsutomu IkegamiKinji Kimura
Author information
JOURNALS FREE ACCESS

2009 Volume 1 Pages 52-55

Details
Abstract

A contour integral method is proposed to solve nonlinear eigenvalue problems numerically. The target equation is $F(\lambda)\bm{x}=0$, where the matrix $F(\lambda)$ is an analytic matrix function of $\lambda$. The method can extract only the eigenvalues $\lambda$ in a domain defined by the integral path, by reducing the original problem to a linear eigenvalue problem that has identical eigenvalues in the domain. Theoretical aspects of the method are discussed, and we illustrate how to apply of the method with some numerical examples.

Information related to the author
© 2009 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top